Wednesday, 31 August 2011

2011 Harrow Fair Schedule of Events

Thursday, September 1st

9:00 am - Judging of all hall exhibits: Needle Arts, Baking, Grains, Seeds, Vegetables, Flowers,  Fruits, Poultry
1:00 pm - GATES OPEN to the Public
Building open to the public immediately following judging
4:00 pm - 4-H Sheep Club, Achievement Day, Show Ring
4:00 pm - (immediately following 4-H Sheep Club) Judging Sheep, Show Ring
6:00 pm - 4-H Rabbit Club, Achievement Day, Show Ring
6:00 pm - Pie Auction, Stage
7:30 pm - 4-H Poultry Club, Achievement Day, Show Ring
7:30 pm - Harrow Fair Official Opening, Roger Congdon, Sun Palour HoneyStage
8:00 pm - Crystal GageStage

Opening day midway special! Discount on strips of ticketsOn sale from 1:00 pm to 5:00 pm and must be used by 6:00 pm Thursday.

Friday, September 2nd

9:00 am - 4-H Beef Club, Achievement Day, Show Ring
9:00 am to 5:00 pm - Demonstration Tent, By North east corner of Scout Hall or Needle Hall
9:00 am -  Haflinger, Welsh Ponies, Grade, Heavy Horse, Registered Shetland Pony Show,Horse Ring
10:30 am - Teddy Bear Parade, Stage
10:30 am - 4-H Swine Club, Achievement Day, Show Ring
1:00 pm - Judging Beef Cattle, Show Ring
1:30 pm - Mom or Dad Calling Contest, Stage
2:30 pm - Roller Pigeon Contest, Poultry Barn
3:00 pm - 4-H Swine, Beef, Poultry and Sheep Auction, Show Ring
8:00 pm - "Dean Brody"Stage

Saturday, September 3rd

9:00 am to 5:00 pm - Demonstration TentBy the north east corner of the scout Hall or Needle Arts
10.00 am - 4-H Dairy Club, Achievement DayShow Ring
11:30 am - Parade
Starts from The Country Depot yard on Sinasac; South on Victoria to King (.4 km); East on King to Queen (.1 km); North on Queen to Munger (.2 km); East on Munger to Walnut (.2 km); South on Walnut to King (.2 km); West on King to McAffee (.2 km); South on McAffee to the Park (.3 km)
1:00 pm - Judging Dairy Cattle, Show Ring
2:00 pm - (immediately following Parade) Rooster Crowing Contest (birds and people), Poultry Barn
2:00 pm - (immediately following Parade) Tractor Pull, Show Ring
5:00 pm - Lawn Tractor Races, Show Ring
6:00 pm - Bossy Bingo - 4-H Dairy Club, Show Ring
8:00 pm - "High Valley", Stage

Sunday, September 4th

9:30 am - Church Service, Stage
10:00 am to 5:00 pm - Demonstration TentBy the north east corner of the Scout or Needle Arts
10:00 am - Light Horse ShowShow Ring
10:30 am - Goat Show, Show Ring
Noon - Border City Barkers Agility ShowShow Ring
1:00 pm - Pedal Tractor Pull, Parking lot east of arena
1:00 pm - EntertainmentStage
2:00 pm - Sheep ShearingShow Ring
3:00 pm - Pet ShowShow Ring
3:00 pm - Pie & Cookie Eating ContestDemonstration Tent, By the north east corner of the scout hall or needle arts
5:00 - 6:30 pm - Pick up exhibits from the halls
At conclusion of the Entertainment and Horse Show, draws will be made on prizes donated by various booths at the Fair.

No comments:

Post a Comment